# SDR AU981287

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Corroded
- Location: Bs 272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT KEEL BEAM WEBS CORRODED IN THE AREA JUST FORWARD OF STN 727A.  FURTHER INVESTIGATION FOUND THE CORROSION RAN UNDER THE SEALANT BETWEEN THE KEEL BEAM LOWER CHORDS AND THE FUSELAGE SKIN.  FOUND DURING INSPECTION IAW ER B73-53-20-5.
